# SDR 2002UALA00763

- Difficulty date: April 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 73,067 hours, 18,138 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN CRUISE THE RUDDER TRIM FROZE.  ATTEMPTS TO TROUBLESHOOT WITH THE CAPTAIN WERE UNSUCCESSFUL.  DIVERTED TO ORD.  NO EMERGENCY DECLARED.  REPLACED CENTER PCU, REPLACED RUDDER TRIM MODULE AND RUDDER TRIM POSITION INDICATOR, REPLACED RUDDER TRIM ACTUATOR.  REPAIRED SEVERAL BENT PINS ON CONNECTOR D5300J.  ADJUSTED AND TESTED RUDDER PER MM 27-21-00.  REPLACED CENTER PCU.  ACCOMPLISHED REPLACEMENT OF THE RUDDER FEEL CENTERING & TRIM MECHANISM IAW MM 27-21-10 PAGE 214.
